# SDR SIMA200616704

- Difficulty date: June 6, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV, FOUND 3 DENTS IN AIRCRAFT SKIN BETWEEN FRAMES 15-16 AND STRINGERS 19L-20L.  REPAIRED DENTS IAW SRM 53-21-01 FIGURE 204 BY INSTALLING AN EXTERNAL DOUBLER.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
